# SDR AALA201811264001

- Difficulty date: November 10, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 80,062 hours, 10,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2864101
- Condition: Corroded
- Location: Bs 1287-1455
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK WAS CORRODED BETWEEN BS 1287 TO 1455, LBL 108.    REPAIRED THE SEAT TRACK IAW SRM 53-00-52-2R, TABLE 201.
